# SDR GTIA2020122435514

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,583 hours, 4,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Hot
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FUME EVENT FA COMPLAINED OF FUMES AROUND 4000 FT DECENT INTO FLL.  SMELL WENT AWAY AFTER PACK 2 OFF, AS PER TSM 05-50-00-840-831.  FOUND PACK NR 2 TO BE POSSIBLE CASE OF SMELL.  FOUND PACK NR 2 RUNNING HOT AND SOME DUCTS LEAKING WATER MORE THAN NORMAL.  PACK NR 2 TRANFERRED TO DMI, REF LP 2553765-2.
